# SDR MALA020366

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIGURATION WARNING LIGHT ILLUMINATED ON TAKEOFF AROUND 90 KTS.COMPLETED CONFIGURATION WARNING TEST, TEST OK PER 31-50-00.
